# SDR N6WA20122402

- Difficulty date: December 24, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 9,718 hours, 8,366 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SQUEALS IN FLIGHT. CLEANED AND LUBED DOOR SEAL  IAW AMM 52-10-00.  OPS CHECKED GOOD.
